Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 738729, 6 pages
http://dx.doi.org/10.1155/2014/738729
Research Article

Optimal Convergence Rates for Solutions of the Monopolar Non-Newtonian Flows

Department of System Science and Applied Mathematics, Kunming University of Science and Technology, Kunming 650083, China

Received 22 May 2014; Accepted 1 July 2014; Published 9 July 2014

Academic Editor: Bo-Qing Dong

Copyright © 2014 Zhi-qiang Luo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with the optimal convergence rates for solutions of the monopolar non-Newtonian flows. By using the energy methods, the perturbed weak solution of perturbed system asymptotically converges to the solution of the original system with the optimal rates .